# SDR SWAA2016111009578

- Difficulty date: October 18, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 56,963 hours, 32,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT INNER BONDED DOUBLER CRACKED AFT LOWER CORNER.     R & R DOUBLER IAW SRM.
